Order everything from groceries to household essentials for delivery to your door.
Aleve Tablets Easy Open Cap
Pain RelieverFever Reducer. Easy Open Arthritis Cap. This package is for households without young children. Each Tablet Contains Sodium 20 mg.
Active Ingredient (in each Tablet): Naproxen Sodium (220 mg), Naproxen (200 mg). Inactive Ingredients: FD&C Blue No. 2 Lake, Hydroxypropyl Methylcellulose, Magnesium Stearate, Microcrystalline Cellulo…
Content on this site is for reference purposes only. We do not represent or
warrant that the nutrition, ingredient, allergen and other product
information on our Web or Mobile sites are accurate or complete, since this
information comes from the product manufacturers. On occasion, manufacturers
may improve or change the…